- -

Some remarks on chaos in topological dynamics

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Some remarks on chaos in topological dynamics

Show full item record

Wang, H.; Fu, H. (2011). Some remarks on chaos in topological dynamics. Applied General Topology. 12(2):95-100. doi:10.4995/agt.2011.1645.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87090

Files in this item

Item Metadata

Title: Some remarks on chaos in topological dynamics
Author:
Issued date:
Abstract:
[EN] Bau-Sen Du introduced a notion of chaos which is stronger than Li-Yorke sensitivity. A TDS (X, f) is called chaotic if there is a positive e such that for any x and any nonempty open set V of X there is a point y in ...[+]
Subjects: Sensitivity , Chaos , Tree maps
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1645
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2011.1645
Thanks:
Supported by National Nature Science Funds of China (11071084), and Guangzhou Education Bureau (08C016).
Type: Artículo

This item appears in the following Collection(s)

Show full item record